# SDR UPS00832764

- Difficulty date: May 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 341.5.  REPAIRED IAW 8110-3 APPROVED DH SK 730-808.
